| Model Number |
NIPG2500 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Undesired Nerve Stimulation (1980); Tachycardia (2095); Discomfort (2330)
| Date of Event |
06/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.Nevro is awaiting the return of the device.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
Event or Problem Description
It was reported that the patient experienced undesired stimulation, discomfort, and heart palpitations while having the device off.An hcp assessment regarding the cause of the reported event was not available.The device was explanted.There have been no reports of further complications regarding this event.
Additional Manufacturer Narrative
The device was returned and analyzed.Visual inspection of the returned device did not find any anomaly.Functional testing was performed and the device operated to specifications.From the device reports, there is no indication that the device spontaneously turns on to provide stimulation when turned off.Review of the device's diagnostic data also showed no evidence of a device malfunction.The manufacturing records were reviewed and no relevant nonconformities were found.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.